Multivariate extension of put-call symmetry

Molchanov, Ilya; Schmutz, Michael (2010). Multivariate extension of put-call symmetry. SIAM journal on financial mathematics, 1(1), pp. 396-426. Philadelphia, Pa.: SIAM 10.1137/090754194

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya and Schmutz, Michael

ISSN:

1945-497X

Publisher:

SIAM

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:16

Last Modified:

09 Aug 2016 07:45

Publisher DOI:

10.1137/090754194

URI:

https://boris.unibe.ch/id/eprint/4802 (FactScience: 209434)

Actions (login required)

Edit item Edit item
Provide Feedback